Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rash under the flap in belly. Tried probiotics, Monostat, had Ranitodone for heartburn. Could it be Clamidia or yeast infection ?

I have symptoms that are becoming more and more worrisome! I have a Rash under the flap in my belly figure that is Yeast infection have it for a long time I have in the last weeks been trying the probiatics and useing female monastat as topical cream! in the last few weeks I have developed such bad heartburn that I am taking 600mg of Ranitodine aday to no availe ! Now I am developing a severe sore throat which may just be coinsedence So I worry about Clamidia ( have had oral sex with a woman with multipul partners) or the yeast infection gone wild I have severe pain from arthritis also flaking of skin under eyebrows mustach and bearD! I pea freakently at night but notice my urine is yellow cream colored in the mourning! Don t know if that is the probiotic result or other symptom!
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

You might be suffering from a mixed fungal and bacterial infection.

It is called as intertrigo.

It is very common in folds of skin.

You need treatment with both anti fungal powders as well as anti bacterial creams.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 14 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor